# SDR SWAA983012

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOP MID CABIN AREA.  REMOVED AND REPLACED BATTERY PACK PER BOEING M/M.
